Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Am I just worring for nothing?
Sep 13, 2006

I was diagnosed with HIV in Feb 2005. My Vl was 30,000 and CD4 333. I began a regiment of Epizcom and Virmune.I took my first blood draw and it came back that my CD4 was 357 and my VL was 4000. I took My second blood draw and my CD4 was 450 and VL undetectable. I have been taken my meds as my doctor asked I think that I have missed a couple of my nightly doses I never miss the morning doses. I was just wondering if that would effect me a great deal? Or should I not be worried about anything.

Response from Dr. Wohl

Missing doses places you at some risk of developing drug resistance. One thought would be to talk to your doctor about taking the Viramune all at once each day. A large study found that 400 mg of Viramune could be taken once a day instead of 200 mg twice a day. However, there was a slight increase in liver problems with the once a day dosing so I would make sure your blood liver tests were checked after such a change.

DW



Previous
Husband HIV+ Wife - husband died of overdose
Next
Heavy dreams on stocrin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement